# SDR 2001FA0000157

- Difficulty date: May 17, 2001
- Submitted: May 17, 2001
- Operation: General aviation
- Aircraft: N818JC
- Make and model: Beech 58
- Aircraft serial: TH1620
- Aircraft time: 1,151 hours
- Engine: Cont IO550C
- Engine time: 1,151 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 6110 · Propeller Assembly
- Part: Snap Ring
- Condition: Damaged
- Location: Blade To Hub
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE AFOREMENTIONED AIRCRAFT ARRIVED FOR ENGINE OIL & FILTER CHANGE. UPON COMPLETION OF SERVICE, A PRE-ENGINE RUN / WALK AROUND INSPECTION WAS PERFORMED. DURING THIS WALK AROUND INSPECTION THERE WAS A CONSIDERABLE AMOUNT OF EXCESSIVE PLAY NOTED IN ONE OF THE RT PROPELLER BLADES. REMOVED THE RT PROPELLER SPINNER ASSEMBLY FOR FURTHER INVESTIGATIONS AND NOTED THE SNAP RING THAT SECURES THE BLADE INTO THE PROPELLER HUB ASSEMBLY TO BE PARTIALLY INTACT WITH A SMALL PORTION ACTUALLY SECURING BLADE IN THE HUB ASSEMBLY. THE PROPELLER WAS IMMEDIATELY REMOVED AND ROUTED TO THE PREVIOUS OVERHAUL FACILITY FOR INSPECTION AND REPAIR. PROPELLER TSO: 51.9.PROBABLE CAUSE: IT APPEARS THAT THE SECURING SNAP RING WAS NOT CORRECTLY
